MAUDE Adverse Event Report: Arthrex, Inc. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE

Arthrex, Inc. IMPL DELIVERY SYS,DISTAL BICEPS REPR; BONE FIXATION PLATE
Model Number IMPL DELIVERY SYS,DISTAL BICEPS REPR
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 13-jul-2026, a sales representative reported via email that an ar-2260 distal biceps repair implant system experienced an issue during a procedure on (b)(6) 2026.The tip of the blue-handle inserter reportedly bent and could no longer retract, preventing release and deployment of the button.All components were retrieved.The case was completed using two ar-1915ft corkscrew ft with needle devices.No patient harm was reported.Additional information was received on 16-jul-2026: the procedure being performed was a distal biceps repair.The inserter tip became bent during insertion, preventing successful implantation of the button.It was reported that no device components remained in the patient.The procedure was delayed by approximately 5 minutes, and an additional 5 minutes of anesthesia was administered.No patient harm was reported.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
IMPL DELIVERY SYS,DISTAL BICEPS REPR
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50081598
Report Number1220246-2026-04104
Device Sequence Number10320370
Product Code HRS
UDI-Device Identifier00888867026476
UDI-Public(01)00888867026476(11)260120(17)301231(10)15561356
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K062747
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIMPL DELIVERY SYS,DISTAL BICEPS REPR
Device Catalogue NumberAR-2260
Device Lot Number15561356
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/20/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown